# SDR UPS97824065

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558262
- Condition: Corroded
- Location: Bs 279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 279 AT STR 32L TIE FITTING HAS HEAVY CORROSION INSIDE TORQE BOX.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 AND 51-1-20D.
